# SDR 0301536301

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 58,462 hours, 7,964 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 'D' ZONE RIGHT AND UPPER DECK FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. RECONNECTED WIRES. OPERATIONAL CHECK GOOD.
